# SDR REXA97203

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- Engine: Garrtt TPE33110U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Condition: Req Adjust
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WILL NOT MAKE TAKEOFF TORQUE.  ADJUSTED LEFT SIGNAL CONDITIONER, RAN LEFT ENGINE.  NO DEFECTS NOTED.  (X)
